# SDR NWAA071863251

- Difficulty date: May 13, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 29,018 hours, 12,955 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B397BAM0515
- Part serial: Q00140007970
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 4,095 hours, 6,867 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL300, HAD HARD RUDDER KICK (NOTED AS 5-7 DEGREE HEADING DEFLECTION), THEN SMELLED BURNING ELECTRICAL ODOR.  FAC 1 FAULT ILLUMINATED.  DID NOT RESET FAC.  DIVERTED TO LAS.  YAW DAMPER 1, RUDDER TRIM 1, RUDDER TRAVEL LIMITER 1, ON ECAM.  AIRCRAFT LANDED UNEVENTFULLY.
